| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing when using lot 106.The customer performed a review of ee2 results as a part of routine reset.During this review, initial elevated results were obtained for five (5) patient samples in question.The elevated results were reported to the physician(s) but weren't questioned.Subsequently, the same samples were retested on alternate analyzer(s) which produced lower results.The lower results were considered correct based on the clinical assessment.However, a corrected report was issued to the physician for only one patient sample.There are no known reports of patient intervention or adverse health consequences due to this event.
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated atellica im enhanced estradiol (ee2) results which were discordant relative to repeat testing.The interpretation of results section of the atellica im enhanced estradiol (ee2) instructions for use (ifu) states the following: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens is evaluating the event.